MathSciNet Relay Station
MathSciNet bibliographic data
MR2930741 34A33 (33E05 34A05)
Gepreel, Khaled A.; Shehata, A. R. Rational Jacobi elliptic solutions for nonlinear differential-difference lattice equations. Appl. Math. Lett. 25 (2012), no. 9, 1173–1178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement